# SDR TWRA9534

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65B134301
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED B-2 SERVICE, FOUND A SHEARED CROSSTIE FITTING ON NR 3 FLAP TRACK CARRIAGE.  REMOVED AND REPLACED CROSSTIE FITTING, OPS CHECK OK.  (M)
